# SDR ASOA00008

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Condition: Inoperative
- Location: Lt Pack
- Part time: 17,371 hours
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FLT 4898 - ON THE RAMP, THE CABIN FILLED QUICKLY WITH SMOKE.  CREW REPORTED LAVATORY SMOKE DETECTOR ALERTED.  AIRCRAFT RETURNED TO GATE AND PASSENGERS WERE INSTRUCTED TO USE EMERGENCY EXITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
